# SDR UPS98225740

- Difficulty date: February 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N904UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18946
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 6526312118
- Condition: Corroded
- Location: Bs 294
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, CORROSION ON VERTICAL STIFFENER AT STA 294, RBL 5, WL 193 ON STIFFENER STRAP.  REMOVED AND REPLACED STRAP ON STIFFENER IAW SRM 51-30-2.
